HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Characterization of anticommutativity of self-adjoint operators in connection with Clifford algebra and applications

Files in This Item:
pre203.pdf578.55 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83347

Title: Characterization of anticommutativity of self-adjoint operators in connection with Clifford algebra and applications
Authors: Arai, A. Browse this author
Issue Date: Jun-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 203
Start Page: 2
End Page: 13
Abstract: A new characterization of anticommutativity of (unbounded) self-adjoint operators is presented in connection with Clifford algebra. Some consequences of the characterization and applications are discussed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68949
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University